# SDR USAA970303

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Part time: 44,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURNG BX CHECK VISUAL INSPECTION, FOUND 1.125 INCH CRACK AFT ENTRY DOOR SKIN AFT UPPER CORNER.  STOP DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 52-00-3 FIG 5.  (M)
